Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Polynomial expansions

Authors: Jerry L. Fields and Mourad E. H. Ismail
Journal: Math. Comp. 29 (1975), 894-902
MSC: Primary 41A10; Secondary 33A65
MathSciNet review: 0372472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The expansion of arbitrary power series in various classes of polynomial sets is considered. Some applications are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A10, 33A65

Retrieve articles in all journals with MSC: 41A10, 33A65

Additional Information

Keywords: Polynomial expansions, hypergeometric functions
Article copyright: © Copyright 1975 American Mathematical Society